Positive solutions for nonlinear Robin problems with convection

Diego Averna, Elisabetta Tornatore, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We consider a nonlinear Robin problem driven by the p-Laplacian and with a convection term f(z,x,y). Without imposing any global growth condition on f(z,·,·) and using topological methods (the Leray-Schauder alternative principle), we show the existence of a positive smooth solution.
Original languageEnglish
Pages (from-to)1907-1920
Number of pages14
JournalMathematical Methods in the Applied Sciences
Volume42
Publication statusPublished - 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • General Engineering

Fingerprint

Dive into the research topics of 'Positive solutions for nonlinear Robin problems with convection'. Together they form a unique fingerprint.

Cite this